# SDR UALA2012073004093

- Difficulty date: July 30, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 44,872 hours, 18,380 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32145410
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHECK FAILED DURING NR 3 SERVICE CHECK WITH THE MESSAGE EPSU BATTERY FWD L.  REPLACED BATTERY.
